Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 181 to 200 of 1559

181
Reduction factor of multigrid iterations for elliptic problems

Kwak, D.Y.researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.32, no.1, pp.7 - 15, 1995-01

182
미국의 ETS와 ACT

김성호researcher, 교육평가, v.5, no.0, pp.42 - 50, 1995-01

183
NONISOMORPHIC ALGEBRAIC MODELS OF A SMOOTH MANIFOLD WITH GROUP ACTION

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.123, no.1, pp.55 - 61, 1995-01

184
이제는 대학이 신선한 충격을 줄 때다

김성호researcher, 교육진흥, v.30, no.0, pp.2 - 4, 1995-01

185
APPROXIMATE CONVERSION OF BEZIER CURVES

Park, Y; Choi, U-Jinresearcher; Kimn, HJ, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.51, no.1, pp.153 - 162, 1995-02

186
HECKE CHARACTERS OF SINGULAR DRINFELD MODULES

Bae, Sung-Hanresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.167, no.2, pp.215 - 230, 1995-02

187
TORSION POINTS OF DRINFELD MODULES

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.38, no.1, pp.3 - 10, 1995-03

188
A CONSTRUCTION OF THE SIMPLEST SUPER PSEUDORANDOM PERMUTATION GENERATOR

Lee, Eon-kyong; Kim, Kwangjoresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.29, no.8, pp.19 - 25, 1995-04

189
A DEFORMATION OF THE CLASS NUMBER FORMULA OF REAL QUADRATIC FIELDS

Hahn, Sang-Geunresearcher; KIM, HJ, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.71, no.4, pp.75 - 77, 1995-04

190
DEGREE REDUCTION OF BEZIER CURVES AND ITS ERROR ANALYSIS

PARK, YB; Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.36, pp.413 - 4, 1995-04

191
Multigrid Methods and Parallel Computations for Elliptic Problems, with an Emphasis on Linear Elasticity

이창옥researcher, 박사학위논문(미국), v.0, no.0, pp.0 - 0, 1995-05

192
Drinfeld modules with bad reduction over complete local rings

배성한researcher, 대한수학회보, v.32, no.2, pp.349 - 357, 1995-06

193
The orthogonality of the Laguerre polynomials for positive integers k

Kwon, Kil Hyunresearcher; L.L. Littlejohn, ANNALS OF NUMERICAL MATHEMATICS, v.2, no.0, pp.289 - 303, 1995-06

194
On the singular values of the quotient of Drinfeld discriminant functions

이승재; 배성한researcher, 대한수학회논문집, v.10, no.4, pp.797 - 809, 1995-06

195
문항반응이론에서 모수불변성 및 피험자 능력모수의 재고찰과 고전검사이론에서 총점방식의 위험성

송미영; 이연우; 김성호researcher, 교육평가연구, v.8, no.1, pp.183 - 209, 1995-06

196
중1 수학검사 자료를 사용한 통계적 능력진단 모형의 개발과 활용

김성호researcher; 김은희, 교육평가연구, v.8, no.1, pp.153 - 181, 1995-06

197
ON THE RATE OF CONVERGENCE OF THE KXK BLOCK, K-LINE ITERATIVE METHODS - K-]INFINITY

Lee, Chang-Ockresearcher; PARTER, SV, NUMERISCHE MATHEMATIK, v.71, no.1, pp.59 - 90, 1995-07

198
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

199
SOBOLEV ORTHOGONAL POLYNOMIALS AND SPECTRAL DIFFERENTIAL-EQUATIONS

JUNG, IH; Kwon, Kil Hyunresearcher; LEE, DW; LITTLEJOHN, LL, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.347, no.9, pp.3629 - 3643, 1995-09

200
붓스트랩 방법을 이용한 이항분포자료에 대한 요인수 결정에 관한 연구

김성호researcher; 정미숙, 응용통계연구, v.8, no.2, pp.201 - 216, 1995-09

Discover

rss_1.0 rss_2.0 atom_1.0